# SDR 9WGA20190805401

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 68,611 hours, 13,765 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Support
- Condition: Corroded
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CABIN PRESSURE OUTFLOW VALVE BRACKET ASSY UPPER SUPPORT HAS CORROSION ON FWD SECTION.
